# SDR P5CA2024092800045

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 51,960 hours, 7,651 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Rod
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW L/E CAVITY #7 'A' SUPPORT ROD UPPER L/E RIB TAB CRACKED( RHW L/E CAVITY #7 'A' SUPPORT ROD UPPER L/E RIB TAB REPAIRED IAW SRM 57-41-09-2R-2 REPAIR 2 AND RI-57-41-17102 REV A. NO FURTHER DEFECTS NOTED )
